JournalsjstVol. 4, No. 2pp. 365–389

The Tamarkin equiconvergence theorem and a first-order trace formula for regular differential operators revisited

  • Alexander I. Nazarov

    St. Petersburg State University, Russian Federation
  • Dmitriy M. Stolyarov

    St. Petersburg State University, Russian Federation
  • Pavel B. Zatitskiy

    St. Petersburg State University, Russian Federation
The Tamarkin equiconvergence theorem and a first-order trace formula for regular differential operators revisited cover
Download PDF

Abstract

We obtain a simple formula for the first-order trace of a regular differential operator on a segment perturbated by a multiplication operator. The main analytic ingredient of the proof is an improvement of the Tamarkin equiconvergence theorem.

Cite this article

Alexander I. Nazarov, Dmitriy M. Stolyarov, Pavel B. Zatitskiy, The Tamarkin equiconvergence theorem and a first-order trace formula for regular differential operators revisited. J. Spectr. Theory 4 (2014), no. 2, pp. 365–389

DOI 10.4171/JST/73